Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

3 year child took overdose of T-MINIC syrup. Started vomiting. Is there any side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
Hi sir my name is XXXXXX
we are having 3 years old boy .unfortunately he has taken overdose of T-MINIC syrup (Cold). It was nearly 25ml .After 10 min, he did vomit by forcefully.Is there any problem, we consulted our local Doctor, he told me that nothing to worry. please let me know , is there any side effects? any other problem
Posted Thu, 16 Aug 2012 in Medicines and Side Effects
Answered by Dr. Divya Kuttikrishnan 4 hours later
Hello there,

Thanks for writing in.

I would advise you to closely observe your son for a period of 24 hours. If he is alert , active and playful, don't worry. However, if he is excessively drowsy,has seizures, fever, or vomiting persistently, please visit the doctor immediately.

Most likely , he will be fine as T-minic would have been expelled in the vomitus itself. Plus , you have already taken your son to a doctor, which would mean the child's vital signs would have been taken(heart rate, respiratory rate etc). So, feel reassured. Try to give plenty of fluids to drink.

Please keep all medicines out of reach from children. Prevent it from happening next time.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

In case you don't have any further queries, please accept my answer. Any reviews are welcome.

Have a great day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor